Asymptotic behavior of some bilinear functionals of the empirical process

T. Inglot, W.C.M. Kallenberg, T. Ledwina

    Research output: Contribution to journalArticleAcademicpeer-review

    Original languageUndefined
    Pages (from-to)316-336
    Number of pages21
    JournalMathematical methods of statistics
    Volume1993
    Issue number2
    Publication statusPublished - 1994

    Keywords

    • METIS-140687

    Cite this

    Inglot, T., Kallenberg, W. C. M., & Ledwina, T. (1994). Asymptotic behavior of some bilinear functionals of the empirical process. Mathematical methods of statistics, 1993(2), 316-336.